On a class of ternary cyclotomic polynomials
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1911-1924
Published online November 30, 2015
Bin Zhang and Yu Zhou
Qufu Normal University, Nanjing Normal University
Abstract : A cyclotomic polynomial $\Phi_n(x)$ is said to be ternary if $n=pqr$ for three distinct odd primes $p
Keywords : ternary cyclotomic polynomial, flat cyclotomic polynomial, coefficient of cyclotomic polynomial
MSC numbers : 11B83, 11C08, 11N56
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd